Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Fatigue and AnemiaFatigue and Anemia
           
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


fatigue, VDRL+ve and IGE elevated
Jan 16, 2009

Dear Dr I am a 32 year old male. my vdrl result came positive to 1:1 titer during the pregnancy of my partner. The VDRL was followed by TPHA test which came non reactive.

After some time I started developing rashes on the body.the doctor suggested Total IGE Serum test. the test result came 2321.

then i got HIV test which came negative, i got tyhe hiv test agian afteer three months and again after six months all the tests came negative.

please advise the cause of vdrl positive result and elevated IGE levels

Response from Dr. Frascino

This forum is dedicated to HIV-positive folks, particularly those who have concerns related to fatigue and/or anemia. Questions related to HIV transmission, prevention, safer sex, HIV testing and risk should be sent to Dr. Bob at his "Safe Sex and HIV Prevention" expert forum. Please resubmit your question there using the same title and add the phrase, "resubmitted form the Fatigue and Anemia Forum." Thank you.


Previous
Confused about resutls and things happening.....
Next
How do transfusions affect CD4 count, and anemia

  
  • Email Email
  • Glossary Glossary


 
 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement